# SDR FDEA201110224620

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,874 hours, 24,394 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APX 20 KNOTS AUTO THROTTLES  DISCONNECTED.  REJECTED TAKE OFF AND RESET FOR  ANOTHER TAKEOFF MAKING SURE BOTH THROTTLES WERE  SYMMETRICAL, LT THROTTLE APPEARS TO LAG THE RIGHT.  SECOND TAKEOFF NORMAL. AUTOTHROTTLES WORKED NORMALLY REMAINDER OF FLIGHT.   R & R THRUST MANAGEMENT COMPUTER IAW MM 22-31-01-4-0.  PERFORMED MCDP GROUND TEST 02, 10, 30 AND TEST 40. ALL TESTS PASSED.  AUTO THROTTLE SYS OK FOR SERVICE.
